# SDR DL73S954360

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 7802L, FOUND F/C GALLEY MEGAPHONE WOULD NOT PROJECT VOICE WHEN THE BUTTON ON THE HANDLE WAS PUSHED.  TRIED CHANGING THE BATTERIES, NO HELP.  REPLACED MEGAPHONE.
